# SDR AALA2020020319009

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 57,394 hours, 16,170 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: H7955
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK CAPTAINS WINDSHIELD DELAMINATED AND OBSTRUCTING VISION AT THE UPPER CENTER AREA. REPLACED WINDSHIELD PER AMM 56-11-01-424-015.
